# SDR CA070607001

- Difficulty date: May 30, 2007
- Submitted: August 3, 2007
- Operation: General aviation
- Make and model: Cessna 550
- Aircraft time: 7,431 hours
- Engine: Pwa JT15D4
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bearing
- Condition: Worn
- Location: Uplock Roller
- Part time: 7,559 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

(CAN) AC WAS UNABLE TO LOWER THE RT MAIN LANDING GEAR. THE EMERGENCY EXTENSION PROCEDURE DID NOT INITIALLY RELEASE THE LANDING GEAR UPLOCK. SUBSEQUENT MANIPULATION OF THE SYSTEM RELEASED THE GEAR TO A DOWN AND LOCKED CONDITION AND THE AIRCRAFT MADE A SAFE LANDING. MAINTENANCE INVESTIGATION REVEALED (2) CONDITIONS WHICH CONTRIBUTED TO THIS SITUATION. IT WAS NOTED DURING INSPECTION OF THE SYSTEM THAT THE EMERGENCY EXTENSION CABLE WAS CONTACTING THE BRAKE ASSY IN SUCH A WAY THAT THE CABLE WAS BEING DEFLECTED APPROXIMATELY .2500 INCH AND COULD PREMATURELY PULL THE HOOK OFF THE ROLLER.  THE CONCERN IS THAT THE CABLE MAY FRAY AND BREAK PREVENTING MANUAL EXTENSION OF THE GEAR. THIS WAS NOT A FACTOR IN THIS CASE.   INV
